Top 10 Diphenhydramine HCl Tablets 50 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

100 Count, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Mini-tabs are easy to swallow; these small tablets offer big relief. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.88 Inches
Length1.81 Inches
Weight0 Pounds
Width3.44 Inches

2. Benadryl

#ad

48 Count, Red, Diphenhydramine HCl 25 mg, Benadryl Ultratabs Antihistamine Allergy Relief Tablets

#ad
Benadryl #ad - Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose.

Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies. Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest. 48-count pack of benadryl ultratabs antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most. Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose.
BrandBenadryl #ad
ManufacturerBenadryl #ad
Height1.1 Inches
Length3.6 Inches
Weight0.05 Pounds
Width4 Inches
Part Number31254717136
Model31254717136

3. ValuMeds

#ad

Restful Sleeping for Men, ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, Women, 50 mg | Supports Deeper

#ad
ValuMeds #ad - Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed. Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.

Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information. Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
BrandValuMeds #ad
ManufacturerMedgel Private Ltd. #ad
Part Number60537-6

4. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 400 Count, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold.

Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets. Mini-tabs are easy to swallow; these small tablets offer big relief. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches

5. SDA LABORATORIES

#ad

100 Capsules Diphenhydramine HCL Compare to Benedryl 50 mg, 100 Capsules, SDA Laboratories Diphenhydramine HCL Compare to Benedryl 50 mg

#ad
SDA LABORATORIES #ad - Strong effective allergy relief. Compare to the active ingredient in Benadryl Allergy. Best value allergy medication. Blocks histamine.
BrandSDA LABORATORIES #ad
ManufacturerDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules #ad
Height1.5 Inches
Length3.5 Inches
Weight0.02 Pounds
Width1.5 Inches
Part NumberFBA_66424021014
ModelFBA_66424021014
WarrantyDiphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules Diphenhydramine HCL [Compare to Benedryl] 50 mg, 100 Capsules

6. HealthA2Z

#ad

Restful Sleeping, HealthA2Z Sleep Aid, Diphenhydramine HCl 50mg, Supports Deeper, Non Habit-Forming, 250 Softgels

#ad
HealthA2Z #ad - Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor. Compare to uNISOM active ingredient. Helps you fall asleep fast and stay asleep. Use for occasional sleeplessness; easy to swallow.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.4 Inches
Length2.9 Inches
Width2.9 Inches
Part NumberFPA028

7. SDA LABORATORIES

#ad

Diphenhydramine 50mg, 1000 Capsules, SDA Laboratories, INC Generic Benadryl Allergy

#ad
SDA LABORATORIES #ad - Blocks histamine. Compare to the active ingredient in Benadryl Allergy. Best value allergy medication. Strong effective allergy relief.
BrandSDA LABORATORIES #ad
ManufacturerSDA LABORATORIES #ad
Part NumberB001X45QII
ModelB001X45QII

8. ValuMeds

#ad

ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Sneezing, Runny Nose

#ad
ValuMeds #ad - Please read package for more details on proper use and dosage. Clear, healthy eyes – reduce the dry, dander, itchy eyes and redness caused by pollen, and seasonal allergies for true clarity.

Use as directed – these hcl antihistamine tablets should always be used as directed. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Avoid driving after use. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

9. GENCARE GENERIC HEALTHCARE

#ad

Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle Value Pack | Relieve for Itchy Eyes, Runny Nose | Seasonal or Indoor & Outdoor Allergies, Sneezing, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Itchy eyes can negatively affect your vision, pollen, focus and even work performance. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. You don't have to suffer through allergy symptoms another day longer.

The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing. Bulk savings bottle - stop worrying about constant refills or late night allergy attacks with no pills on hand. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies.

Itchy eye relief - experience fast relief from itchy, red or watery eyes typically caused by pet dander, hair, puffy, dust and hay fever. More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Easy to swallow tablet. Join thousands of allergy symptom free customers.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part Number149
ModelCSAVBLK;ASD;LF

10. Safrel

#ad

Antihistamine | Relieves Sneezing, Hay Fever, Itchy Eyes and Throat | Seasonal, Indoor & Outdoor Allergies, Runny Nose, Safrel Allergy Relief Medicine Diphenhydramine HCl 25 mg 1000 Tablets

#ad
Safrel #ad - Compare safrel Allergy Relief to the active ingredient of Benadryl. Children under 6 years of age: do not use this product children under 6 years of age. Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.

Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Add to cart and click Buy now. Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.

Children 6 to under 12 years: 1 caplet. Adults & children 12 years and over: 1 to 2 caplets. Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, and grasses.
BrandSafrel #ad
ManufacturerSafrel Pharamceuticals #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part Number009-01